Aa
A
A
Close
1556337 tn?1341712211
Stopped Citalopram, what can i expect from withdrawal?
A week ago i hit a big milestone in my opinion at least, i've been taking this damned SSRI for 6-7 long years and had the whole nine yards of depression/anxiety attacks and breakdowns, a few of my posts tell a few of them.

So when i saw my doctor last to get a refill of my Depressants, i was safely told that at that moment' was a good time to come off them and i'd been weaning slowly beforehand. I've come off of 20mg.

So, I've done a lil searching online (ignoring a few websites that spell doom n gloom and fatal incidents to keep my sanity and anxiety going overboard) to see what i'm in for, because every drug that you take for a prolonged time always has withdrawal, and i have to admit.....i haven't been feeling 100%, my moods been like a yo yo, i'm sometimes extremely irritated and I've felt...like a sluggish zombie. My chest however has been the biggest annoyance!!, i'm experiencing...heart tremors?, fluttering and maybe missed beats?, when it happens it feels like my heart hiccuped or something, the sensation feels like a twitch or rapid tick on the inside and i feels like i need to cough. I'll be damned if i know if its something to be concerned about, i've been tested and checked time and time again with a normal pulse rate,regular blood oxygen and no sign of chest blockage, and thats been my GP,Triage doctor and Physician that checked me out. Honestly i feel like i cant run or do anything too over exerting...freaks me out : (

So, what i am in store for coming off this pill?, and is disturbed heart rhythm tied in with it?. this community has greatly hepled me through so much, if anyone replies, thanks in advance!

Cancel
2 Answers
Page 1 of 1
Avatar universal
I have heard of some people having heart palps when coming off these meds. Maybe it's anxiety, I'm not sure. It's so hard to tell you may or not go through because we're all so different. You are working with your Dr on the tapering and that is the best thing you can do. I would recommend taking it slow and letting your Dr know if you have any symptoms that are really bothersome. You have been checked out and your heart is fine so I really am thinking it's because of the withdrawal or anxiety, which can happen, when coming off these meds.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1556337 tn?1341712211
Thankyou for the response : ), i will be keeping in check and making sure i'm coming off these as best as i can. Its gonna be a bit of a bumpy ride for certain.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
242912 tn?1402547092
Blank
Jade59 commented on stilltrying1965's status
12 hrs ago
Avatar universal
Blank
steve263 commented on A very inspiring colu...
14 hrs ago
1174869 tn?1441315268
Blank
30th June
17 hrs ago by char1234vass
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
973741 tn?1342346373
Blank
specialmom
675718 tn?1449992146
Blank
drifter0213
El Paso, TX
Avatar m tn
Blank
Paxiled
Arlington, VA
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
Avatar f tn
Blank
Gemfly
1699033 tn?1443113373
Blank
JGF25
Somewhere in, MD
Anxiety Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Anxiety Answerers
973741 tn?1342346373
Blank
specialmom
675718 tn?1449992146
Blank
drifter0213
El Paso, TX
Avatar m tn
Blank
Paxiled
Arlington, VA
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
Avatar f tn
Blank
Gemfly
1699033 tn?1443113373
Blank
JGF25
Somewhere in, MD